# SDR PNSA123

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab 340B
- Aircraft serial: 110
- Aircraft time: 42,160 hours, 45,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS90311231
- Condition: Inoperative
- Location: Switch
- Part time: 42,160 hours, 45,754 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM "ARM" STATUS LIGHT ON FLIGHT ATTENDANT PANEL INOP.  CAUSED BY AN INOPERATIVE EMERGENCY LIGHT SWITCH ON COCKPIT OVERHEAD PANEL.
